| Model Number |
VH-3010 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
Event or Problem Description
The hospital reported when performing high current output functional test on t.W.Power supply as per ifu, the device failed with readings of 5.2-5.3 falling outside of specs listed in ifu.The functionality issues were observed by biomed.It is unknown how many times the devices were in service and used.The power supply is no longer under warranty as it was purchased (b)(6) 2026.This was noticed during biomed performing yearly pm on equipment not during a procedure, there was no patient involvement.The same person tested all the power supplies together and had another tech review of his work after him to verify results.